MEDOS INTERNATIONAL SÃ RL CH 5.5 EXP VERSE SCREW 5.0 X 35; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Back to Search Results |
| Catalog Number |
199721535 |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212)
| Health Effect - Clinical Codes |
Pain (1994); Foreign Body In Patient (2687)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that in less than a year, two implanted transpedicular screws fractured, causing severe pain and requiring a second surgery to remove the fractured material.
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the catalog/model number was not provided, the (01) gtin is not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Additional information received states that during the procedure of reintervention to remove the screws that started from a patient operated one year ago; once the surgical approach was performed, two heads of loose screws (broken) ref (b)(4) lot 370687 were evidenced in the patient which were fixed in s1, we proceed to release the closing screws, the bars, the screws and the heads of the two broken screws, but when we want to remove them they are not complete because the stem of each broken screw is inside the body of the vertebra since these rods were not possible to remove them.The specialist requests that these heads of the broken screws be sent to the manufacturer for quality study and research; complying with the request of the specialist these are sent marked with red tape along with the rest of the devices inside the equipment # (b)(4) packed in surgical paper packaging, marked with the patient data, so that when they arrive at j&j facilities they are delivered to the quality area.This surgery performed without consumption because it is a removal of material was finished, without alterations in the surgical times, but if with some discomfort on the part of the specialist for not having been able to remove the screws completely, information is left in the one force and now by this means at the direct request of j&j.Additional information received: 1.Formulary material requested for the surgery of (b)(6) 2024.2.Expenses support surgery (b)(6) 2024 (attached all supports), collective (b)(4): failure description: the cutting machine with ref (b)(4) is missing a screw at the base, when cutting the bars lifts the shear from the base (this failure has been registered in the (b)(4)) 3.Formulary of osteosynthesis material reported by the client ((b)(6) 2025) for surgery el (b)(6) 2025: requires transpedicular screws n.4 bars n.2 oseo graft x 20 cc n.1 transverse connector n.1 fluoroscope.Demineralized bone matrix type putty x 20 cc n.1 instrumentation house is required that i place the initial instrumental date surgical (b)(6) 2024.4.Supports of surgery (24 july 2025) where they carried out extraction of material, today evidenced that the at made some comments to the case in of, did not make publication in of patient who will change the screws of the sacro was operated 1 year ago sequesta centro // 24-7-25 cx performed without consumption since only instrumental was used for removal d material since the patient was operated on (b)(6) 2024, the screws are removed because these were broken, at the request of dr.(b)(6), the heads of the rugged screws are sent for the company to carry out a study of what happened, they are packed in paper with the patient¿s data.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b5, d10 and h6 (health effect - clinical code & medical device problem code) if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d4 (catalog, lot), g4 pma/ 510(k), h4.Corrected: d1, d2a, d2b, d4 primary udi number.Recaptured pe codes broken (2+ pieces) and embedded device.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation was performed for the finished device product code: 199721535.Lot number: 370687.It was electronically reviewed and no non-conformances/ manufacturing irregularities were identified during the manufacturing process.The product was released on: 05 apr 2023 qty: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.